Diclofenac 2% Gel from Teva, is a topical treatment for the local treatment of pain in acute strains, sprains or contusions following blunt trauma. This gel contains Diclofenac Sodium in a stronger 2% formulation and would be similar to Voltarol Extra Strength Diclofenac Gel. The gel has anti-inflammatory pain reliving properties.
For safety reasons our pharmacist will review this purchase before dispatch, as this product is a medicine. If our pharmacist has any questions they will contact you to ensure this product is appropriate for you.
6 in stock